Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
norac13

Torn and scared

5 posts in this topic

Posted · Report post  

Advertisement

I have been on paxil for 12 years (20mg).  Has always worked for me fine except I did have weight gain with it.  About a month and a half ago I made the decision to take myself off of it.  Didn't think I needed it and thought it may help in the weight loss.  The Withdrawal symptoms have literally made me cry, scream, I never sleep anymore, and I have major anxiety and panic attacks.  I still have pills left and after being up all night again tonight I thought, forget it.  I will just go back on it.  Now I do have to say I stopped cold turkey after taking it for 12 years.  Not a good idea I see now.  I am so torn on what to do.  I really feel I can not make it through these symptoms much longer.  I feel like a crazy zombie.  Do I just go back on and leave it alone or not.  I can't keep going through this.  This last month has been literal hell and I can't even stand myself much anymore. 

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Although going back on it might be the proper solution, you probably should do it under your dr's guidance. I have stopped meds but never on my own. Believe me... I know what it's like not to be able to sleep. Case in fact... I'm up at 2:45 AM typing this to you. I have also been plagued with horrible anxiety attacks. I wish you luck getting back to normal. 

Share this post


Link to post
Share on other sites

Posted · Report post  

I did make a Dr appointment.  Unfortunately they can't see me until the 27th .  not sure what to do between now  and then.  

Share this post


Link to post
Share on other sites

Posted · Report post  

Can the pharmacy refill it by calling (or being contacted by) the Dr.? They do that for me with a med. Sometimes I can get a 'booster' pack, a limited amount, too.

That was pretty brave of you to attempt that. I hope you find the right balance, or can wean off of it if you decide that's the best route.

Share this post


Link to post
Share on other sites

Posted · Report post  

I went back on it with the pills I had and called in a refill.  I actually have been feeling a little better since.  I realize it may be all in my mind.   Still.have the Dr appt on the 27th.  I just couldn't take feeling like I was going crazy anymore.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now